# SDR IPXA11M66799

- Difficulty date: May 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 41,524 hours, 8,403 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28951
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING L/E COMPT CEILING DOUBLER CRACKED AT STA XOS791 APPROX.  REPAIRED LT WING L/E INTERNAL BEADED DOUBLER  BETWEEN XOS789-795 IAW SRM 57-40-02, REPAIR 9, FIG 203.
